MAUDE Adverse Event Report: MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number TPL0059
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a guidance system being used during a spinal procedure.It was reported that this was for an l3-s1 case; the patient already had existing hardware in l4-s1 from a previous procedure.Patient registration was successful, and the surgeon placed a screw in l3-left with good placement.The surgeon then removed the l4-right screw, placed a screw in l3, and then went back to l4.At that point, the surgeon noticed that the l4-right screw had deviated.The final decision was to leave the l4-right screw out, as there was little to no lateral wall to hold a screw in place.It was also noted that the surgeon felt the patient reference frame was off and confirmed that the accuracy had slipped.The site restored accuracy by retaking some snapshots sometime between the r-l3 and r-l4 placements.There was less than an hour delay.Impact on patient outcome unknown.
 
Additional Manufacturer Narrative
H3, h6) no parts have been received by the manufacturer for evaluation.Codes b17, c20, and d15 are applicable to this analysis.A4.Patient information unavailable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.It was reported that there was no known impact to the patient.The manufacturing representative (rep) also stated the deviation amount was hard to say, but maybe 3.5 millimeters (mm).
 
Additional Manufacturer Narrative
A4 and b5 additional information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MAZOR X SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS  3079830
Manufacturer (Section G)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS   3079830
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24470695
Report Number3005075696-2026-00064
Device Sequence Number18545559
Product Code OLO
UDI-Device Identifier07290115751376
UDI-Public(01)07290115751376(11)231219
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K230064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPL0059
Device Catalogue NumberTPL0059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/01/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale
Patient Weight76 KG